O transformacijama dodira
Matematički vesnik, Tome 5 (1953) no. 3-4, p. 79
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
35A09
@article{MV_1953_5_3-4_a9,
author = {B. Ra\v{s}ajski},
title = {O transformacijama dodira},
journal = {Matemati\v{c}ki vesnik},
pages = {79 },
year = {1953},
volume = {5},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MV_1953_5_3-4_a9/}
}
B. Rašajski. O transformacijama dodira. Matematički vesnik, Tome 5 (1953) no. 3-4, p. 79 . http://geodesic.mathdoc.fr/item/MV_1953_5_3-4_a9/